Severe cutaneous toxicity following treatment with radiotherapy and cetuximab: A case report

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

While the addition of cetuximab to radiotherapy improves clinical outcomes in locoregionally advanced head and neck squamous cell cancers, there are a small number of reports of severe radiation dermatitis occurring with this therapeutic combination. We present the case of a 69 year old male who developed severe radiation dermatitis following treatment with cetuximab and radiotherapy for a locoregionally advanced head and neck squamous cell cancer.

Original languageEnglish
Article number25
JournalCases Journal
Volume2
Issue number1
DOIs
Publication statusPublished - 2009
Externally publishedYes

Cite this

@article{69fade15e387480bb2aa18665891c5b1,
title = "Severe cutaneous toxicity following treatment with radiotherapy and cetuximab: A case report",
abstract = "While the addition of cetuximab to radiotherapy improves clinical outcomes in locoregionally advanced head and neck squamous cell cancers, there are a small number of reports of severe radiation dermatitis occurring with this therapeutic combination. We present the case of a 69 year old male who developed severe radiation dermatitis following treatment with cetuximab and radiotherapy for a locoregionally advanced head and neck squamous cell cancer.",
author = "Arun Azad",
year = "2009",
doi = "10.1186/1757-1626-2-25",
language = "English",
volume = "2",
journal = "Cases Journal",
issn = "1757-1626",
number = "1",

}

Severe cutaneous toxicity following treatment with radiotherapy and cetuximab : A case report. / Azad, Arun.

In: Cases Journal, Vol. 2, No. 1, 25, 2009.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Severe cutaneous toxicity following treatment with radiotherapy and cetuximab

T2 - A case report

AU - Azad, Arun

PY - 2009

Y1 - 2009

N2 - While the addition of cetuximab to radiotherapy improves clinical outcomes in locoregionally advanced head and neck squamous cell cancers, there are a small number of reports of severe radiation dermatitis occurring with this therapeutic combination. We present the case of a 69 year old male who developed severe radiation dermatitis following treatment with cetuximab and radiotherapy for a locoregionally advanced head and neck squamous cell cancer.

AB - While the addition of cetuximab to radiotherapy improves clinical outcomes in locoregionally advanced head and neck squamous cell cancers, there are a small number of reports of severe radiation dermatitis occurring with this therapeutic combination. We present the case of a 69 year old male who developed severe radiation dermatitis following treatment with cetuximab and radiotherapy for a locoregionally advanced head and neck squamous cell cancer.

UR - http://www.scopus.com/inward/record.url?scp=68049102263&partnerID=8YFLogxK

U2 - 10.1186/1757-1626-2-25

DO - 10.1186/1757-1626-2-25

M3 - Article

AN - SCOPUS:68049102263

VL - 2

JO - Cases Journal

JF - Cases Journal

SN - 1757-1626

IS - 1

M1 - 25

ER -